# SDR CA951116008

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Fod
- Location: Inside Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSTALLING A NEW FUEL FILLER CAP FILLER KIT THE PRO SEALED INSPECTION PLATES WERE REMOVED AND WHAT LOOKED LIKE A FACTORY PRC CLEANING TOOL WAS FOUND INSIDE THE FUEL TANK.  TOOL REMOVED AND FOD CHECK COMPLETED.
